Home Hair Loss Forums hair loss treatments propecia for 6 months

propecia for 6 months

This topic contains 2 replies, has 2 voices, and was last updated by Avatar of Member16362 Member16362 15 years, 8 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
Log In or Register to Post a Reply
by Member16362 » July 2, 2003 at 4:38 pm #7110

Ive been on propecia for 6 months and nothing has improved. Before use i was just receding now i think my hair has gotten much thinner. Ive also noticed that my scalp feels sore. Ive started Rogaine 2% for two weeks and ive noticed a lot of fallout. I wouldnt care so much about this sorta thing but im only 18 and i dont want to go through college being semi bald! So if theres any tips or suggestions or stories about similiar experiences please respond. Thanks for your time

Avatar Image
Member16362
View Profile
by ORION » July 2, 2003 at 6:22 pm #7111

keep taking the Propecia and add 5% minoxidil to your treatment. The combination of both will more than likely allow you to keep most of the hair you have and stop or at least severly slow your hair loss.

Avatar Image
ORION
View Profile
by Member16362 » July 2, 2003 at 6:44 pm #7112

i want to add that i think the receding is starting to get noticeable. Typically how long does it take for one to start to lose hair in the back of the head and then completely bald?

Avatar Image
Member16362
View Profile
Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.